# SDR AT0000057

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1315
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND TAIL CONE LEFT STAIR EMERGENCY LIGHT WOULD NOT ILLUMINATE.  RELAMPED UNIT IAW DC9 MM 33-50.
